# SDR CALA9700658

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Bs 335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN BUCKLED AT STA 335 JUST UNDER PILOT'S SLIDING WINDOW.  THE AREA WAS REFORMED TO WITHIN LIMITS IAW SRM 53-20-00.  A FINGER DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-20-00 AND 51-31-01.
